MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST,HCG,PREGNANCY,URINE,CASS, 25 MIU

Medline Industries, LP MEDLINE; TEST,HCG,PREGNANCY,URINE,CASS, 25 MIU
Catalog Number MPH12025HCG
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the patient had three positive home pregnancy tests, the office upt result was negative after 5 minutes, and another test after 5 minutes showed a faint line that only some could see.At this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends, and a retrospective review of the past 12 months preceding the reported issue revealed similar complaints for "false reading/readings unclear".The complaint was not confirmed.Without the sample or picture, it is difficult to truly identify the root use of the issue, and no further action was taken because objectionable trends were not seen for this issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that the patient had three positive home pregnancy tests and they performed a upt in the office, waited 5 minutes and the result was negative.They tried another test, and after 5 minutes, it showed a faint line that only some could see.

Brand Name
MEDLINE
Common Device Name
TEST,HCG,PREGNANCY,URINE,CASS, 25 MIU
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50716004
Report Number1417592-2026-35882
Device Sequence Number16112268
Product Code JHI
UDI-Device Identifier30888277191871
UDI-Public30888277191871
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K993317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH12025HCG
Device Lot Number0000718110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown